Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Possible pleursy, bouts of pneumonia, asthmatic. On lorazpan. Help

I have a pressure/pain for three years now. I have been told that I may have Pleursy yet a recent chest x-ray revealed nothing? The pain is in the bottom left side of my left lung . This pain started after my second bout of pnenoia (sp?). I am also asthmatic and my puffers don t help. I am prone to lung infections. This pain is mild but constant 24/7. No one knows what I have. I take a lot of medications, thyroid, lithium , quientaine, lorazpan, clorazapan. Could it be my liver that is causing the pain? Is some of the liver not located behind the lung? I drink lots of water as directed by my psychiatrist . I eat healthy, don t drink or smoke. What is this pain under my left lung?? Thank you.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
Asthma is a chronic disease with lots of secretions every time you get attack. You should see that you use medicines till you get complete relief,till all the secretions are expelled or dried up. Otherwise the remnant secretions may aggregate at the bottom of the lungs. These may cause pain after few such attacks.
The pain could be due to gastric irritation caused by a number of drugs, of course inevitable. It can be confirmed by gastroscopy. So i advise you to consult a gastro enterologist.
I also advise you to avoid spices, junk foods, and oily foods.
Wishing for a quick recovery. If you have any doubts you can approach H.C.M.
Best regards.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor